Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

55 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937728
Zapata-Calvente AL, Moya M, Bohner G, Megias JL (2019)
Automatic Associations and Conscious Attitudes Predict Different Aspects of Men's Intimate Partner Violence and Sexual Harassment Proclivities.
Sex Roles 81(7-8): 439-455.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937112
Da Prato G, Flandoli F, Röckner M (2019)
Absolutely continuous solutions for continuity equations in Hilbert spaces.
Journal de Mathématiques Pures et Appliquées 128: 42-86.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934377
Spindeler T, Strungaru N (2019)
A note on measures vanishing at infinity.
REVIEWS IN MATHEMATICAL PHYSICS 31(2): 1950007.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934374
Huang X, Röckner M, Wang F-Y (2019)
NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES.
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39(6): 3017-3035.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921238
Tobollik M, Kabel C, Mekel O, Hornberg C, Plass D (2018)
Übersicht zu Indikatoren im Kontext Umwelt und Gesundheit.
BUNDESGESUNDHEITSBLATT-GESUNDHEITSFORSCHUNG-GESUNDHEITSSCHUTZ 61(6): 710-719.
PUB | DOI | WoS | PubMed | Europe PMC
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
Albeverio S, Kondratiev Y, Nikiforov R, Torbin G (2017)
On new fractal phenomena connected with infinite linear IFS.
MATHEMATISCHE NACHRICHTEN 290(8-9): 1163-1176.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912012
Schlarb A, Claßen M, Hellmann SM, Voegle C, Gulewitsch MD (2017)
Sleep and somatic complaints in university students.
JOURNAL OF PAIN RESEARCH 10: 1189-1199.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914668
Schulze-Koops K, Perlick V, Schwarz D (2017)
Sachs equations for light bundles in a cold plasma.
CLASSICAL AND QUANTUM GRAVITY 34(21): 215006.
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902117
Ouyang S-X, Röckner M (2016)
Time inhomogeneous generalized Mehler semigroups and skew convolution equations.
Forum Mathematicum 28(2): 339-376.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
Kolesnikov AV, Röckner M (2014)
On continuity equations in infinite dimensions with non-Gaussian reference measure.
Journal of Functional Analysis 266(7): 4490-4537.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685908
Albeverio S, Kondratiev Y, Nikiforov R, Torbin G (2014)
On fractal properties of non-normal numbers with respect to Renyi f-expansions generated by piecewise linear functions.
Bulletin des Sciences Mathématiques 138(3): 440-455.
PUB | DOI | WoS
 
2014 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2764987
Schack T, Pollmann D (2014)
Motorik.
In: Entwicklungsförderung im Kindesalter. Grundlagen, Diagnostik und Intervention. Lohaus A, Glüer M (Eds); Göttingen: Hogrefe: 45-62.
PUB
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2699987
Hellmann T, Riedel F (2014)
A Dynamic Extension of the Foster-Hart Measure of Riskiness. Center for Mathematical Economics Working Papers; 528.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
Hagedorn D, Kondratiev Y, Pasurek T, Röckner M (2013)
Gibbs states over the cone of discrete measures.
Journal Of Functional Analysis 264(11): 2550-2583.
PUB | DOI | WoS
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674036
Riedel F, Hellmann T (2013)
The Foster-Hart measure of riskiness for general gambles. Working Papers. Institute of Mathematical Economics; 474.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548494
Kondratiev Y, Pasurek T, Röckner M (2012)
GIBBS MEASURES OF CONTINUOUS SYSTEMS: AN ANALYTIC APPROACH.
Reviews In Mathematical Physics 24(10).
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548435
Herzberg F (2012)
Simple nonstandard proofs of Daniell-Kolmogorov-type theorems.
Positivity 16(4): 627-631.
PUB | DOI | WoS
 
2012 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2471129
Roa M, Kõiva R, Castellini C (2012)
Experimental Evaluation of Human Grasps Using a Sensorized Object.
Presented at the IEEE International Conference on Biomedical Robotics and Biomechatronics (BioRob 2012), Rome, Italy.
PUB | DOI
 
2012 | Bielefelder E-Dissertation | PUB-ID: 2538828
Abramov O (2012)
Network theory applied to linguistics: new advances in language classification and typology.
Bielefeld: Bielefeld University.
PUB | PDF
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2289629
Asada T, Chiarella C, Flaschel P, Mouakil T, Proano C, Semmler W (2011)
Stock‐Flow Interactions, Disequilibrium Macroeconomics and the Role of Economic Policy.
Journal of Economic Surveys 25(3): 569-599.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="measures"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung